# SDR QXEA200301543

- Difficulty date: December 6, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4048
- Aircraft time: 5,645 hours, 6,417 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Fitting
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OUTBOARD FLAP NR 4 CARRIAGE FRONT SPAR ATTACH BRACKET INBOARD FITTING AND OUTBOARD LUG IS CHAFED.  REPAIRED IAW Q400 RD 8/4-57-228.
